# SDR REXA2025040200382

- Difficulty date: February 17, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N690CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10182
- Aircraft time: 34,783 hours, 26,207 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BA67035546001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL9 FLOOR SEAT TRACK IS CORRODED BETWEEN F.S. 1000 TO F.S. 1047. REMOVED RBL9 FLOOR SEAT TRACK BETWEEN F.S. 1000 TO F.S. 1047 INSTALLED RBL9 FLOOR SEAT TRACK BETWEEN F.S. 1000 TO F.S. 1047 IAW CRJ-700 53-00-49-400-802 (CONFIG A06).
